# SDR C1HA200285009

- Difficulty date: April 3, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV LBL 30 STA 1128 HAS CORROSION ON METAL STRIP.  FABBED NEW CHANNEL IAW SRM 51-30-6, 51-30-8, INSTALLED NEW CHANNEL IAW SRM 51-30-2.
